# SDR J7SA2021061800286

- Difficulty date: June 14, 2021
- Submitted: June 18, 2021
- Operation: Air carrier
- Aircraft: N378FX
- Make and model: Emb EMB-505
- Aircraft serial: 50500523
- Aircraft time: 2,264 hours, 1,373 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

LIGHT BURNING SMELL IN THE CABIN IN FLIGHT. APPLIED AIRCRAFT WITH EXTENDED POWER FOR EXTENDED PERIOD WITH AND WITHOUT AIR CONDITIONING. INSPECTED BATTERY TERMINALS. PERFORMED ENGINE RUNS IAW PHENOM 300 AMM 71-00-00. NO SMELLS NOTED IN CABIN, COCKPIT, CARGO, AND NOSE BAGGAGE.  THERE IS NO COMPONENT THAT CAUSED A BURNING SMELL
